# SDR CA971031005

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC SYSTEM FLUID LEVEL WENT TO ZERO AFTER LANDING WHILE TAXIING. MAINTENANCE TROUBLE SHOOTING REVEALED NOSE LANDING GEAR BYPASS VALVE LEAKING. FAILED VALVE REPLACED.
